Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isomorphisms between groups of diffeomorphisms


Author: Tomasz Rybicki
Journal: Proc. Amer. Math. Soc. 123 (1995), 303-310
MSC: Primary 58D05; Secondary 17B66, 22E65, 57R50
MathSciNet review: 1233982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the group of all diffeomorphisms of a manifold determines uniquely the topological and smooth structure of the manifold itself. We specify a possibly large class of diffeomorphism groups which satisfy this property. In particular, so does the group of contact diffeomorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58D05, 17B66, 22E65, 57R50

Retrieve articles in all journals with MSC: 58D05, 17B66, 22E65, 57R50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1233982-7
PII: S 0002-9939(1995)1233982-7
Keywords: Automorphism of geometric structure, group of diffeomorphisms, isomorphism of groups, contact structure, Erlangen Program
Article copyright: © Copyright 1995 American Mathematical Society